본문 바로가기
KERD
논문KCI 등재

Anticonvulsant Hypersensitivity Syndrome Associated with Epstein-Barr Virus Reactivation

0

조회

0

다운로드

1

인용

0

참고문헌

주제분류의학일반

초록

Abstract

We describe a 59-year-old female with severe anticonvulsant hypersensitivity syndrome (AHS) associated with Epstein- Barr virus (EBV) infection. The causative drug was speculated to be carbamazepine. Recurrent EBV infection was demonstrated by the presence of anti-EBV early antigen IgM antibodies and anti-EBV nuclear antigen IgG antibodies. To our knowledge, only one case of drug hypersensitivity syndrome (DHS) associated with EBV has been reported in the English- language literature. Our case is the second report of EBV-associated DHS, which suggests that EBV infection may contribute to the pathogenesis of AHS in a few patients.

참고문헌 (12)

  1. "The drug hypersensitivity syndrome: what is the pathogenesis?", 137, pp.357~364 (2001)
  2. "Management of drug rash with eosinophilia and systemic symptoms (DRESS syndrome): an update", 206, pp.353~356 (2003)
  3. "Anticonvulsant hypersensitivity syndrome associated with Bellamine S, a therapy for menopausal symptoms", 50, pp.S86~S89 (2004)
  4. "Anticonvulsant hypersensitivity syndrome with an epoxide hydrolase defect", 140, pp.181~183 (1999)
  5. "Anticonvulsant hypersensitivity syndrome associated with reactivation of cytomegalovirus", 144, pp.1231~1234 (2001)
  6. "Drug-induced hypersensitivity syndrome associated with Epstein-Barr virus infection", 148, pp.1032~1034 (2003)
  7. "Drug-induced hypersensitivity syndrome due to carbamazepine associated with reactivation of human herpesvirus 7", 211, pp.159~161 (2005)
  8. "Cholestatic hepatitis induced by Epstein-Barr virus infection in an adult", 48, pp.539~541 (2003)
  9. "Carbamazepine-induced DRESS syndrome with recurrent fever and exanthema", 43, pp.51~54 (2004)
  10. "Is a drug alone sufficient to cause the drug hypersensitivity syndrome?", 140, pp.226~230 (2004)
  11. "Association between anticonvulsant hypersensitivity syndrome and human herpesvirus 6 reactivation and hypogammaglobulinemia", 140, pp.183~188 (2004)
  12. "CD4+ T-lymphocyte-induced Epstein-Barr virus reactivation in a patient with severe hypersensitivity to mosquito bites and Epstein-Barr virus-infected NK cell lymphocytosis", 139, pp.1601~1607 (2003)

관련 논문AI추천

이 간행물의 다른 논문 (15건)